# SDR RAIA950633

- Difficulty date: June 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N875JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 875
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 8659567
- Condition: Failed
- Location: Rt Engine
- Part time: 7,866 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - FLT 7498 - RIGHT BETA LIGHT ILLUMINATED.  MAINTENANCE REPLACED RIGHT BETA LIGHT SWITCH.  (X)
